Approximate integration by best fit

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)25-29
Number of pages5
JournalMathematical Gazette
Volume69
Issue number447
DOIs
Publication statusPublished - 1985
Externally publishedYes

Cite this

Kumar, Kuldeep. / Approximate integration by best fit. In: Mathematical Gazette. 1985 ; Vol. 69, No. 447. pp. 25-29.
@article{cbbc6abd8991428488ffc6ea21e73ed6,
title = "Approximate integration by best fit",
author = "Kuldeep Kumar",
year = "1985",
doi = "10.2307/3616444",
language = "English",
volume = "69",
pages = "25--29",
journal = "Mathematical Gazette",
issn = "0025-5572",
number = "447",

}

Approximate integration by best fit. / Kumar, Kuldeep.

In: Mathematical Gazette, Vol. 69, No. 447, 1985, p. 25-29.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Approximate integration by best fit

AU - Kumar, Kuldeep

PY - 1985

Y1 - 1985

U2 - 10.2307/3616444

DO - 10.2307/3616444

M3 - Article

VL - 69

SP - 25

EP - 29

JO - Mathematical Gazette

JF - Mathematical Gazette

SN - 0025-5572

IS - 447

ER -